# SDR AALA202204065586

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737
- Aircraft serial: 29558
- Aircraft time: 36,208 hours, 14,783 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT SMELL AND FUMES IN CABIN IN CRUISE. PACKS ISOLATION VALVE ALL IN AUTO AS WERE RE CIRCULATION FANS. ENGINE 1 AND 2 BLEEDS ON, AUXILIARY POWER UNIT BLEED OFF. SUPPLY DUCT TEMPERATURES WERE HIGH. ABOVE 80 SUPPLY DUCTS TEMPERATURES WERE LOWERED IMMEDIATELY AND SMELL AND FUMES DECREASED COMMENSURATELY. SMELL FUMES WERE OBVIOUS AND EXTINGUISHED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
